# SDR IPXA2014041482655

- Difficulty date: April 11, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- System (JASC): 2565 · Escape Slide
- Part: Arming Lever
- Condition: Lack Of Lube
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE DIFFICULT TO ARM.  LUBRICATED DOOR SLIDE. OPS CHECKED GOOD.
